Alert archive / New Jersey / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 242, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Oct 19, 2007, 11:38 PM EDT for 4 counties in New Jersey. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2007, 11:38 PM EDT (03:38 UTC)
- Expired
- Oct 20, 2007, 12:45 AM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 11:44 PM EDT | TSTM WND DMG | 3 Nnw Mays Landing, NJ | A TREE WAS KNOCKED DOWN IN HAMILTON TOWNSHIP.ISOLATED OUTAGES IN THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 200338
SVRPHI
NJC001-005-009-029-200445-
/O.NEW.KPHI.SV.W.0242.071020T0338Z-071020T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 PM EDT FRI OCT 19 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF ATLANTIC CITY...
SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1245 AM EDT
* AT 1137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF WHARTON STATE FOREST TO MAYS LANDING TO 6
MILES NORTH OF NORTH CAPE MAY...OR ALONG A LINE EXTENDING FROM 22
MILES SOUTHEAST OF CAMDEN TO 10 MILES EAST OF VINELAND TO 28 MILES
SOUTH OF VINELAND...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELWOOD...WOODBINE...WHARTON STATE FOREST AND RIO GRANDE BY 1145 PM
EDT...
WILDWOOD CREST...WILDWOOD...NORTH WILDWOOD AND EGG HARBOR CITY BY
1150 PM EDT...
WADING RIVER AND STONE HARBOR BY 1155 PM EDT...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3968 7412 3951 7425 3950 7432 3953 7434
3953 7441 3949 7439 3947 7429 3941 7434
3925 7460 3895 7483 3895 7498 3911 7490
3918 7492 3945 7481 3980 7474 3982 7414
3976 7418 3972 7415 3980 7413 3982 7407
TIME...MOT...LOC 0338Z 264DEG 38KT 3979 7473 3946 7479
3906 7497
$$
TFG1 follow-up statement
000
WWUS51 KPHI 200409
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 AM EDT SAT OCT 20 2007
NJC009-200418-
/O.CAN.KPHI.SV.W.0242.000000T0000Z-071020T0445Z/
CAPE MAY NJ-
1208 AM EDT SAT OCT 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR CAPE MAY COUNTY IS
CANCELLED...
THE GUST FRONT HAS CLEARED THE COAST.
LAT...LON 3968 7412 3952 7425 3950 7432 3953 7434
3953 7441 3949 7439 3947 7430 3941 7434
3929 7453 3930 7461 3980 7451 3982 7414
3976 7418 3972 7415 3975 7412 3976 7414
3980 7413 3982 7407
TIME...MOT...LOC 0408Z 264DEG 38KT 3982 7432 3949 7438
3909 7465
$$
NJC001-005-029-200445-
/O.CON.KPHI.SV.W.0242.000000T0000Z-071020T0445Z/
OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
1208 AM EDT SAT OCT 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR SOUTHEASTERN BURLINGTON...EASTERN ATLANTIC AND SOUTHERN OCEAN
COUNTIES...
AT 1205 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A GUST FRONT AND A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BROOKVILLE TO PORT REPUBLIC TO 17 MILES SOUTH
OF SOMERS POINT...OR ALONG A LINE EXTENDING FROM 32 MILES NORTH OF
ATLANTIC CITY TO 9 MILES NORTH OF ATLANTIC CITY TO 23 MILES
SOUTHWEST OF ATLANTIC CITY...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MANAHAWKIN...BRIGANTINE...BEACH HAVEN WEST AND BEACH HAVEN BY 1215
AM EDT...
WARETOWN...SURF CITY...SHIP BOTTOM AND NORTH BEACH HAVEN BY 1220 AM
EDT...
HARVEY CEDARS AND BARNEGAT LIGHT BY 1225 AM EDT...
WIND DAMAGE WITH THIS STORM MIGHT OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3968 7412 3952 7425 3950 7432 3953 7434
3953 7441 3949 7439 3947 7430 3941 7434
3929 7453 3930 7461 3980 7451 3982 7414
3976 7418 3972 7415 3975 7412 3976 7414
3980 7413 3982 7407
TIME...MOT...LOC 0408Z 264DEG 38KT 3982 7432 3949 7438
3909 7465
$$
TFGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 11:35 PM EDT, 3 minutes earlier.
Area forecast discussion, Oct 19, 11:35 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT FRI OCT 19 2007
.SYNOPSIS...
A COLD FRONT IS MAKING ITS WAY ACROSS NEW JERSEY AND DELAWARE AND
WILL CONTINUE TO TRACK TO THE EAST AND PASS OFF THE MID-ATLANTIC
COAST LATE TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD BACK ACROSS
THE REGION TOMORROW AND THEN PERSIST ACROSS THE REGION THROUGH LATE
MONDAY OR TUESDAY. ANOTHER COLD FRONT IS FORECAST TO AFFECT THE
REGION LATE ON TUESDAY. HIGH PRESSURE WILL MAKE A RETURN ON THURSDAY
AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LINE OF CONVECTION IS MOVING ALONG WITH THE GUST FRONT AND PRODUCING
WINDS THAT HAS BROUGHT DOWN TREES IN SEVERAL NEW JERSEY COUNTIES.
THE FRONT EXTENDS FROM NORTHEAST NEW JERSEY THROUGH BURLINGTON
COUNTY AND SOUTH INTO CENTRAL DELAWARE.
THE HEAVY RAIN THAT WAS FALLING SUPPORTED THE PWS. WITH VALUES OVER
TWO INCHES IN SOME CASES, WELL KEEP THE MENTION OF HEAVY RAIN UNTIL
THE CONVECTION REACHES THE COASTAL WATERS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
OTHER THAN SOME LEFTOVER PRECIPITATION ACROSS OUR FAR EASTERN ZONES
TOMORROW MORNING, THE REGION SHOULD REMAIN DRY TOMORROW. BREEZY
CONDITIONS CAN BE EXPECTED BY THE AFTERNOON IN THE POST FRONTAL
FLOW. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL.
THE STRATOCUMULUS WHICH DEVELOPS TOMORROW WILL DISSIPATE TOMORROW
NIGHT. THIS WILL ALLOW TEMPERATURE TO FALL BACK TO MORE SEASONAL
OVERNIGHT LEVELS. EXPECT LOTS OF SUN ON SUNDAY WITH TEMPERATURES
ONCE AGAIN ABOVE NORMAL.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE GFS ENSEMBLE MEAN WAS USED ONCE AGAIN TODAY TO CONSTRUCT THIS
UNCERTAIN FORECAST PERIOD.
ALL OF THE OPERATIONAL MODELS CONTINUE TO DIG A TROF ACROSS THE
UNITED STATES, BUT THE PROBLEM IS WHERE THE TROF CLOSES OFF. THE
SOLUTIONS RANGE FROM THE SOUTHEASTERN UNITED STATES TO SOUTHERN
CALIFORNIA. THE 00Z RUNS OF THE GFS AND ECMWF CLOSE THE LOW OVER THE
PLAINS ON MONDAY AND TUESDAY. THE CANADIAN, NOGAPS, AND THE UKMET
ARE FURTHER WEST. SO IN SHORT, THE GFS MEAN WHICH HAS BEEN USED THE
LAST SEVERAL DAYS AND CONTINUES TO BE A SIMPLIFIED COMPROMISE
BETWEEN ALL THE SOLUTIONS WHILE HAVING SUPPORT FORM THE ECMWF MEAN
WILL BE USED AGAIN TODAY.
SYNOPTICALLY SPEAKING, WELL START THE FORECAST PERIOD OFF WITH HIGH
PRESSURE CENTERED OFF OF NEW JERSEY. THE HIGH IS FORECAST TO WEAKEN
ON TUESDAY. A COLD FRONT IS SLATED TO TRACK THROUGH THE REGION
TUESDAY NIGHT. AFTER THAT, WELL BRING IN HIGH PRESSURE ONCE AGAIN
FOR THURSDAY AND FRIDAY, ALTHOUGH THIS WILL BE HIGHLY DEPENDENT ON
WHAT HAPPENS EARLIER IN THE WEEK.
&&
.AVIATION /THROUGH WEDNESDAY/...
LINE OF CONVECTION MOVING THROUGH NEW JERSEY ATTM AND WILL BE
CLEARING THE COAST AFTER MIDNIGHT. CONDITIONS ARE EXPECTED TO
IMPROVE TO VFR AFTER 03 OR 04Z IN THE FAR NORTHEAST...AND BY 06Z OR
SO AT THE NJ SHORE. GUSTY WINDS ON SATURDAY WILL CREATE AREAS OF LOW
LEVEL MECHANICAL TURBULENCE AND SOME MID LEVEL CLOUDS. AS THE AXIS
OF THE UPPER LEVEL TROF PASSES TO OUR EAST SATURDAY EVENING, NICE
WEATHER IS EXPECTED THROUGH MONDAY WITH ASSOCIATED VFR CONDITIONS
(EXCEPT FOR ANY EARLY MORNING FOG THAT MAY DEVELOP). MORE CLOUDS AND
PRECIPITATION ARE POSSIBLE AGAIN ON TUESDAY AND WEDNESDAY AS ANOTHER
FRONTAL SYSTEM VISITS THE REGION.
&&
.MARINE...
A SURFACE BOUNDARY WILL APPROACH AFTER MIDNIGHT, WINDS AND SEAS ARE
ABOVE SCA CRITERIA WITH WINDS OF 25 KT AND SEAS 7 FT. STRONG THUNDERSTORMS
WILL MOVE TO THE COASTAL WATERS SHORTLY AFTER MIDNIGHT AND CONTINUE
TO RACE EAST. SCA CONDITIONS ARE EXPECTED TO PERSIST DURING THE
OVERNIGHT HOURS AND THROUGH SATURDAY BEFORE THE AXIS OF THE UPPER
LEVEL TROUGH MOVES EAST OF THE THE FORECAST WATERS LATE SATURDAY
AFTERNOON. A SCA CONTINUES UNTIL 00Z SUNDAY. WINDS AND SEAS SHOULD
THEN SUBSIDE FAIRLY RAPIDLY SATURDAY NIGHT, WITH TRANQUIL CONDITIONS
EXPECTED INTO TUESDAY OF NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR ANZ431-
450>455.
&&
SYNOPSIS...KRUZDLO/EBERWINE
NEAR TERM...KRUZDLO/EBERWINE
SHORT TERM...KRUZDLO/EBERWINE
LONG TERM...KRUZDLO/EBERWINE
AVIATION...MIKETTA/EBERWINE
MARINE...MIKETTA/EBERWINEHazardous weather outlook, Oct 19, 4:32 AM EDT, 19 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 432 AM EDT FRI OCT 19 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-200845- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 432 AM EDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE REGION IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. STRONG STORMS WILL PRODUCE BRIEF TORRENTIAL RAINS AND POSSIBLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ431-450>455-200845- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 432 AM EDT FRI OCT 19 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT THE REGION IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. STRONG STORMS WILL PRODUCE BRIEF TORRENTIAL RAINS AND POSSIBLY DAMAGING WINDS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-200845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 432 AM EDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT THE REGION IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. STRONG STORMS WILL PRODUCE BRIEF TORRENTIAL RAINS AND POSSIBLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 19, 8:12 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 PM EDT FRI OCT 19 2007 NJZ001-PAZ054-055-060>062-067-068-200215- BERKS-CARBON-CHESTER-LEHIGH-MONROE-MONTGOMERY-NORTHAMPTON-SUSSEX- 812 PM EDT FRI OCT 19 2007 ...A LINE OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PARTS OF BERKS...CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY...NORTHAMPTON AND EVENTUALLY SUSSEX COUNTIES... AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES SOUTH OF WILKES-BARRE TO 31 MILES WEST OF READING TO 29 MILES WEST OF LANCASTER...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR BEAVER MEADOWS...TRESCKOW AROUND 830 PM...WEATHERLY... STRAUSSTOWN AROUND 845 PM...LAKE HARMONY...ALBRIGHTSVILLE AROUND 900 PM...POCONO PINES...NEW MAHONING AROUND 915 PM...MOUNTAINHOME AND CANADENSIS AROUND 930 PM. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STRONGEST STORMS ALONG WITH VERY HEAVY RAIN AND LIGHTNING. THE COMBINATION OF RAIN AND WIND GUSTS MIGHT KNOCK DOWN A SHALLOW ROOTED TREE OR DISEASED TREE LIMBS. THE HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE LOCATIONS, ROADSIDE DITCHES AND SMALL STREAMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE BE CAREFUL WHEN DRIVING TONIGHT AS THERE WILL BE CHANGING VISIBILITIES AND SOME GUSTINESS AS THIS LINE MOVES THROUGH ESPECIALLY ON BRIDGES AND OVERPASSES. REMEMBER IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF WATER ON ROADWAYS. TFG
Special weather statement, Oct 19, 9:09 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 909 PM EDT FRI OCT 19 2007 DEZ001-MDZ008-012-015-200245- CECIL-KENT-NEW CASTLE-QUEEN ANNES- 909 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NEW CASTLE AND QUEEN ANNES COUNTIES... AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHWEST OF NEWARK TO 40 MILES SOUTHWEST OF NEWARK TO 55 MILES WEST OF DOVER...MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR ...NORTH EAST...CHARLESTOWN AROUND 930 PM...KINGSTOWN...ELKTON AROUND 945 PM...GLASGOW...GALENA AROUND 1000 PM...BEAR AND WILMINGTON MANOR AROUND 1015 PM. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STRONGEST STORMS ALONG WITH VERY HEAVY RAIN AND LIGHTNING. THE COMBINATION OF RAIN AND WIND GUSTS MIGHT KNOCK DOWN A SHALLOW ROOTED TREE OR DISEASED TREE LIMBS. THE HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE LOCATIONS, ROADSIDE DITCHES AND SMALL STREAMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE BE CAREFUL WHEN DRIVING TONIGHT AS THERE WILL BE CHANGING VISIBILITIES AND SOME GUSTINESS AS THIS LINE MOVES THROUGH ESPECIALLY ON BRIDGES AND OVERPASSES. REMEMBER IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF WATER ON ROADWAYS. ROBERTSON
Special weather statement, Oct 19, 9:35 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 935 PM EDT FRI OCT 19 2007 NJZ001-007>010-012>022-025>027-PAZ068>071-200500- ATLANTIC-BUCKS-CAMDEN-COASTAL ATLANTIC-COASTAL OCEAN-CUMBERLAND- DELAWARE-EASTERN MONMOUTH-GLOUCESTER-HUNTERDON-MERCER-MIDDLESEX- MONTGOMERY-MORRIS-NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-SALEM- SOMERSET-SOUTHEASTERN BURLINGTON-SUSSEX-WARREN-WESTERN MONMOUTH- 935 PM EDT FRI OCT 19 2007 ...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CUMBERLAND...DELAWARE... GLOUCESTER...HUNTERDON...MERCER...MIDDLESEX...MONMOUTH... MONTGOMERY...MORRIS...OCEAN...PHILADELPHIA...SALEM...SOMERSET... SUSSEX AND WARREN COUNTIES... AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES EAST OF BETHLEHEM TO 13 MILES SOUTHWEST OF NEWARK IN DELAWARE...MOVING EAST AT 25 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH THE GREATER PHILADELPHIA METROPOLITAN AREA AND MOST OF NEW JERSEY BETWEEN NOW AND 1 AM OVERNIGHT. THE LINE OF SHOWERS AND THUNDERSTORMS HAS HAD A HISTORY OF PRODUCING WIND GUSTS OF BETWEEN 30 AND 40 MPH WHICH WILL PULL DOWN SOME WEAK TREE LIMBS, LIGHTNING AND HEAVY RAIN OF UP TO ONE INCH WITHIN AN HOUR. IF DRIVING PLEASE BE ALERT FOR CHANGING ROAD CONDITIONS AND SUDDEN GUSTINESS AS THIS LINE MOVES THROUGH. PLEASE BE WARY FOR LOW LYING AND POOR DRAINAGE AREA FLOODING. TFG
Special weather statement, Oct 19, 10:30 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1030 PM EDT FRI OCT 19 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-200530- ATLANTIC COASTAL CAPE MAY-CAPE MAY-CAROLINE-CECIL-CUMBERLAND- DELAWARE BEACHES-INLAND SUSSEX-KENT-NEW CASTLE-QUEEN ANNES-SALEM- TALBOT- 1030 PM EDT FRI OCT 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE...CECIL... CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNES...SALEM...SUSSEX AND TALBOT COUNTIES... AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CASTLE COUNTY IN DELAWARE...THROUGH CECIL...KENT...AND QUEEN ANNES COUNTY IN MARYLAND. THESE STORMS WILL CONTINUE TO MOVE EAST AROUND 30 TO 40 MPH AND AFFECT THE CENTRAL AND SOUTHERN DELMARVA AS WELL SOUTHERN NEW JERSEY OVER THE NEXT SEVERAL HOURS. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STRONGEST STORMS ALONG WITH VERY HEAVY RAIN AND LIGHTNING. THE COMBINATION OF RAIN AND WIND GUSTS MIGHT KNOCK DOWN A SHALLOW ROOTED TREE OR DISEASED TREE LIMBS. THE HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE LOCATIONS, ROADSIDE DITCHES AND SMALL STREAMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. PLEASE BE CAREFUL WHEN DRIVING TONIGHT AS THERE WILL BE CHANGING VISIBILITIES AND SOME GUSTINESS AS THIS LINE MOVES THROUGH ESPECIALLY ON BRIDGES AND OVERPASSES. REMEMBER IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF WATER ON ROADWAYS. ROBERTSON
Local storm report, Oct 19, 11:13 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 3 E MILFORD 40.57N 75.03W
10/19/2007 HUNTERDON NJ EMERGENCY MNGR
TREES DOWN THROUGHOUT COUNTY FROM 1020 THROUGH 1100 LOCAL
TIME.
1025 PM TSTM WND DMG 4 SW PLEASANT VALLEY 40.71N 75.06W
10/19/2007 WARREN NJ EMERGENCY MNGR
TREES DOWN IN FRANKLIN TWP.
&&
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 10:20 PM EDT | Special Marine Warning | PHI | 55 min | |
| Oct 19, 10:53 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset | 49 min |
| Oct 19, 11:15 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 41 min |
| Oct 19, 11:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Oct 19, 11:36 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Middlesex, Monmouth, Ocean | 54 min |
| Oct 19, 11:42 PM EDT | Special Marine Warning | PHI | 63 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.